# SDR DALA2018100405932

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL AT AFT GALLEY AREA FRAME 66 TO FRAME 68 STRINGER 23L. REPLACED IAW SRM 51-72-11 AND DWG D53480505.
